# SDR DALA2015112207185

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ANTENNA MOUNT, FOUND SCRIBE MARKS AT ANTENNA MOUNT AREA, LWR EXT FUSELAGE SKIN BETW BS 1460 -1480, STR 29R-30.  ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE SKIN ANTENNA MOUNT AREA BS 1459-1480 BETWEEN STR 29R-30, REF ER/A 541036-14, REVISION ORIGINAL.
